# SDR FDEA201009263721

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53779629203
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC AT FR35 SEATTRACK NR4 IS GOUGED AT EDGE OF SCALLOP.2500 IN EACH SIDE. REPAIRED SEAT TRACK R4  AT FR 35 IAW A310 -200, SRM 53-10-16.
